EconPapers    
Economics at your fingertips  
 

On fractional programming and equivalence

B. D. Craven and B. Mond

Naval Research Logistics Quarterly, 1975, vol. 22, issue 2, 405-410

Abstract: Under fairly general conditions, a nonlinear fractional program, where the function to be maximized has the form f(x)/g(x), is shown to be equivalent to a nonlinear program not involving fractions. The latter program is not generally a convex program, but there is often a convex program equivalent to it, to which the known algorithms for convex programming may be applied. An application to duality of a fractional program is discussed.

Date: 1975
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1002/nav.3800220216

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:22:y:1975:i:2:p:405-410

Access Statistics for this article

More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-20
Handle: RePEc:wly:navlog:v:22:y:1975:i:2:p:405-410